# SDR AALA201708179008

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347048220200
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT PROFILE BETWEEN FRAMES 56 AND 58, ABOVE STRINGER 38R.  REMOVED AND REPLACED CORNER PROFILE IAW SRM 51-42-11.
